# SDR RRXA98312

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cam
- Part number: 2363572
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MAIN CARGO DOOR LATCH CAM (2363572) WITH CORROSION DAMAGED BEYOND LIMITS IAW DC-8 SRM.  REMOVED DAMAGED CAM, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW CAM IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-04932.
